Re: Off the Metformin for a few days.
- From: "Julie Bove" <juliebove@xxxxxxxxxxx>
- Date: Thu, 18 Feb 2010 10:34:07 -0800
"Dick Malchik" <Dont@xxxxxxx> wrote in message
On Tue, 16 Feb 2010 21:28:27 -0800, "Julie Bove"
So far so good. I have to stop some of my meds due to having an Endoscopy
on Thu. Just a follow-up thing. This was the first one I had to stop. I
didn't really alter my meals except to eat slightly less carbs for dinner.
BG was slightly elevated, but not like I thought it might be. I am not
doing any extra testing today even though my numbers might be higher
there is really nothing I can do about it.
Tomorrow might be the worst day. Will have to see. Am not taking any
supplements this week because figuring out the meds was too confusing
otherwise. What to take when.
You may get enough glucose control from your other meds to not really
need the metformin.
I had to go back on omeprazole 20 mg/day a few months ago. It
interacts with sulfonylurea class meds to magnify it's effect. I had
to drop glipizide from 3x 2.5 mg/day to 1 a day. I still have minor
Accordingly, I dropped metformin from 3x 500mg/day to 1 or 1.5 (750)
mg a day. My BG is rising only a little.
Strangely, my MD said go back to 3x500 metformin a day. I don't know
So Julie, if your BG was only slightly elevated, do you plan on
continuing metformin after your endoscopy?
Nope. BG was 308 last night. I did take some Novolog with my snack last
night. Don't normally take it. BG was 281 when I woke and 286 after the
Endoscopy. So obviously I need it.
Dr. wrote me a prescription for that med you mentioned, but I can't take it.
I don't know what I'm going to do. All of the GERD meds cause very bad side
effects for me. Bizarre dreams and migraines.
I have to make a follow-up appointment but it looks like things are getting
worse. I have a hiatal hernia as well. Oh joy!
- Prev by Date: Re: My insurance is horrid for the provider!
- Next by Date: Re: My insurance is horrid for the provider!
- Previous by thread: Re: Off the Metformin for a few days.
- Next by thread: Diabetes Drug's Big Catch? A Fishy Odor